MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRIA? FIRM; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION TRIA? FIRM; STENT, URETERAL
Model Number M0061902220
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a tria ureteral stent was used in a procedure.During the procedure, it was noticed that the stent was broken.The procedure was completed with another of the same device and there were no patient complications reported.
 
Additional Manufacturer Narrative
Block h6: device code a0401 captures the reportable event stent shaft break.
 
Additional Manufacturer Narrative
Block h6: device code a0401 captures the reportable event stent shaft break.Block h11: investigation result upon receipt at our quality assurance laboratory, this tria firm ureteral stent underwent a thorough analysis.Visual analysis identified that the stent bladder coil was completely detached from the shaft.The suture and the detached part were returned for analysis, which confirmed the reported event.A product labeling review identified that the device was used per the directions for use (dfu) / product label.Based on the information available and analysis results, it is possible to conclude that this issue could be caused by operational factors, the retrieval line may be removed before placement at the physician's discretion.If the retrieval line gets entangled in the bladder coil and is removed using excess force, the stent can get detached/separated during the procedure, affecting the performance of the device.
 
Event or Problem Description

Brand Name
TRIA? FIRM
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21879054
Report Number2124215-2025-24727
Device Sequence Number8769272
Product Code FAD
UDI-Device Identifier08714729937845
UDI-Public(01)08714729937845(17)271009(10)35032228
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K190603
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061902220
Device Catalogue NumberM0061902220
Device Lot Number0035032228
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2025
Supplement Date Received by Manufacturer05/21/2025
Initial Report FDA Received Date04/22/2025
Supplement Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexMale